# SDR DALA2015052807867

- Difficulty date: November 12, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 72,707 hours, 20,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 624 JUST ABOVE STRINGER 18L. REPLACED THE SECTION OF FUSELAGE SKIN, FROM BS 605 - 661.
